Skip to main content

A proof of the first Kac–Weisfeiler conjecture in large characteristics

Martin, Benjamin, Stewart, David, Topley, Lewis (2019) A proof of the first Kac–Weisfeiler conjecture in large characteristics. Representation Theory, 23 (9). pp. 278-293. ISSN 1088-4165. (doi:10.1090/ert/529) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:78881)

PDF Publisher pdf
Language: English

Restricted to Repository staff only
Contact us about this Publication
[thumbnail of S1088-4165-2019-00529-3.pdf]
Official URL
https://doi.org/10.1090/ert%2F529
Item Type: Article
DOI/Identification number: 10.1090/ert/529
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Lewis Topley
Date Deposited: 19 Nov 2019 15:21 UTC
Last Modified: 16 Feb 2021 14:10 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/78881 (The current URI for this page, for reference purposes)
Topley, Lewis: https://orcid.org/0000-0002-4701-4384
  • Depositors only (login required):

Downloads

Downloads per month over past year